Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

MRI post stroke showed spot on brain, have dropping on one side of the face, lip twitching, under severe stress. Sign of another stroke?

Hi my husband had a stroke monday night. He got out of the hospital yesterday. The mri/ mra showed a 2 mm spot on his brain. We are trying to figure out whats its going to effect. His left side of his face is slightly drooping and the left side of his upper lip has started twitching on and off today. Is that normal. Hes been under a ton of stress today over his 18 yr old daughter. Then the twitching started. Could it be another stroke.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hi, the history and facial findings of your husband told by you suggests facial paralysis. The white spot on imaging may be the cause of facial weakness. The recent findings of twichings on the lips may be due to minor seizure episodes and shpuld be shown to your consulting doctor to prevent worsening of twitchings. Its less likely to stress related. Bye.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor